# SDR ABXA20121221374

- Difficulty date: December 12, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N787AX
- Make and model: Boeing 767281
- Aircraft serial: 23020
- Aircraft time: 54,118 hours, 40,990 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 313T1380242
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD HYDRAULIC BAY DOOR LATCH PLATE ATTACH BEAM CRACKED AT FORWARD END.  REMOVED AND REPLACED BEAM IAW B767-200 SRM 51-40-02, ACFT WAS GROUNDED.
